Journal article

Weak embeddings of generalized hexagons and groups of type G2


Authors listCuypers, H; Steinbach, AI

Publication year1998

Pages225-236

JournalJournal of Group Theory

Volume number1

Issue number3

ISSN1433-5883

PublisherDe Gruyter


Abstract

In this note we give two characterizations of the natural embedding of the classical G(2)(L)-hexagon in a projective space P(V), where V is a 7-dimensional (or 6-dimensional in case the characteristic of L is 2) vector-space over an extension skew field of L.

We use these geometric results to characterize this vector-space V as a G(2)(L)-module on which the long root subgroups of G(2)(L) act quadratically with 2-dimensional commutator space.




Citation Styles

Harvard Citation styleCuypers, H. and Steinbach, A. (1998) Weak embeddings of generalized hexagons and groups of type G2, Journal of Group Theory, 1(3), pp. 225-236

APA Citation styleCuypers, H., & Steinbach, A. (1998). Weak embeddings of generalized hexagons and groups of type G2. Journal of Group Theory. 1(3), 225-236.



Keywords


CHEVALLEY-GROUPSPROJECTIVE-SPACE


SDG Areas


Last updated on 2025-02-04 at 04:37